# SDR IPXA2022031079927

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 103,707 hours, 19,973 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA**ATB**NO EMERG DECL'D** A/C LANDED WITHOUT INCIDENT** DURING CLIMB THROUGH FL340 LVL 2 IRU FAIL ILLUMINATED FOLLOWED BY LVL 2 LSAS ALL OFF AND YAW DAMP ALL OFF FOLLOWED QRH PROCEDURES AIR TURN BACKREPLACED #2 IRU IAW AMM 34 43 03 IRU RTS PASS FCC1 AND FCC2 AUTOLAND SYSTEM RTS PASS ESR IPC 34 43 03 01 030J
